Publication
Title
Pointwise bornological spaces
Author
Abstract
Language
English
Source (journal)
Topology and its applications. - Amsterdam
Publication
Amsterdam : 2009
ISSN
0166-8641
Volume/pages
156:12(2009), p. 2019-2027
ISI
000267388100006
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.02.2012
Last edited 23.09.2018
To cite this reference